# SDR SWAA2025081905306

- Difficulty date: August 17, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 64,206 hours, 40,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY EXIT LIGHT AT FWD ENTRY DOOR INOP.  REMOVED AND REPLACED THE FWD LEFT POWER SUPPLY BATTERY PACK AND OPS TESTED GOOD IAW AMM 33-51-06.
